http://ir.sinica.edu.tw/handle/201000000A/35693
Title: | Generalized Wiener Indices of Zigzagging Pentachains |
Authors: | Ivan Gutman Weigen Yan Yeong-Nan Yeh Bo-Yin Yang |
Issue Date: | 2007-08-01 |
Relation: | Journal of Mathematical Chemistry 42(2), 103-117 |
URI: | http://ir.sinica.edu.tw/handle/201000000A/35693 |
ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0259-9791&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.